# SDR AWXA200401277

- Difficulty date: November 2, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2958
- Condition: Discharged
- Location: Zone 241
- Part time: 13,080 hours, 5,196 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EEL - DURING C-04 CHECK THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 13 LT, 17 LT, 19 LT, 24 LT AND 26 LT DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
